# SDR REXA2012080401224

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 26,627 hours, 24,056 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT,  FLIGHT 4416,  FLIGHT ATTENDANT NOTICED POSSIBLE SMOKE IN CABIN.  SMOKE ODOR IN COCKPIT.  NO FIRE INDICATIONS.   AIR RETURNED TO DEPARTURE.  FLIGHT ATTENDANT STATED THAT IS SEEMED TO COME FROM THE FLOOR VENTS.  REMOVED AND REPLACED RIGHT ENGINE ASSY IAW AMM 71-00-00-04.  OPS AND LEAK CHECKED GOOD.
